# SDR UIEA2019031803577

- Difficulty date: March 16, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 83,123 hours, 12,025 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901906
- Part serial: 773
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT ENG FIRE LOOP 2 INOP( TRANSFER TO MDDR # 108796 IAW DDG 26-11-01-01 CAT C   LP 1053611 - M3: PERFORMED DVI ON L ENG FIRE LOOP 2. ALSO PERFORMED WIRE SHAKE DOWN, NO FAULTS NOTED, PERFORMED OPS CHECK IAW AMM 26-11-00, OPS CHECK GOOD, NO STATUS MSG PRESENT, MDDR # 108796 REMAINS OPEN.  LP 1053617- M3: REMOVED AND REPLACED UPPER AFT FWD DETECTION LOOP LEFT ENGINE IAW AMM 26-11-02-024-01 & 26-11-02-424-033 OPS CHECK GOOD. THIS ACTION CLEARS MDDR 108796, PLACARDS REMOVED AND MCC NOTIFIED. )
